I am going on a trip to Hawaii in about 3 weeks and I really don't want to deal with my period. My doctor prescribed me Sprintec 28 for 4 weeks of use only. I am not on birth control long term, this is just so that I can avoid my period which is supposed to start on the day we leave and should last the entire time we are are there. I have already taken the first pill. I started reading the reviews online and so many of them are negative! I am a little worried... Since I am only on it for a short period of time, should I expect side effects such as weight gain (I have worked really hard for a year to drop 18 pounds- any weight gain will be devastating at this point), mood swings, bloating or hair loss??? I am 16, 5'1, 105 pounds and moderately active, I also count calories and eat very healthy- is weight gain even possible? Please help, I don't want to continue use if it is going to cause more harm than good. Thank you to all who take the time to answer!
I doubt you will have much in the way of side effects. I'm not absolutely sure this will delay your period though but I guess it is your best chance. You might have mood swings but you wont be on it long enough to gain much weight or get hair loss. If you are watching your weight and staying active weight gain should not be an issue.
- Sprintec Information for Consumers
- Sprintec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sprintec (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Aug 2012 • 1 answer
Posted 23 Jun 2014 • 3 answers
Posted 21 Oct 2015 • 0 answers
Posted 26 Jul 2016 • 0 answers
Posted 20 Feb 2018 • 0 answers